# SDR SWAA2023080276664

- Difficulty date: July 10, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8544Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36926
- Aircraft time: 19,891 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION ANGLE SUPPORT HAS SURFACE CORR. STA 767-787. RBL22<[01] REMOVED CORROSION AFT CARGO TRANSITION SUPPORT ANGLE RBL 22 STA 767F TO STA. 787 ORIGINAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.006?; MAX ALLOWED IS 0.005?; REMAINING THICKNESS IS 0.046?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  REMOVED OUT OF LIMITED TRANSITION ANGLE SUPPORT. LOCATED AND DRILLED NEW TRANSITION ANLGE SUPPORT. ALL WORK REFERENCE TO SRM 51-40-05.;[02] CW;[03] INSTALLED NEW TRANSITION ANLGE SUPPORT PER SRM 51-40-02.;[04] VERIFIED INSTALLED NEW TRANSITION ANGLE SUPPORT PER SRM 51-40-02.
